Open Access
Translator Disclaimer
September, 1978 A Global Measure of a Spline Density Estimate
Keh-Shin Lii
Ann. Statist. 6(5): 1138-1148 (September, 1978). DOI: 10.1214/aos/1176344316

Abstract

A spline density function estimate is considered. Limit theorems are obtained for a quadratic norm of the normalized deviation of the estimate from its expected value. Results obtained can be used in a test of goodness of fit. Some of the commonly used boundary conditions for the spline function are considered. It appears that in some situations certain boundary conditions are undesirable.

Citation

Download Citation

Keh-Shin Lii. "A Global Measure of a Spline Density Estimate." Ann. Statist. 6 (5) 1138 - 1148, September, 1978. https://doi.org/10.1214/aos/1176344316

Information

Published: September, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0383.62022
MathSciNet: MR518888
Digital Object Identifier: 10.1214/aos/1176344316

Subjects:
Primary: 62G05
Secondary: 62E15

Keywords: asymptotic distribution , boundary condition , Density function estimate , Gaussian process , global measure of deviation , Goodness-of-fit test , spline function

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.6 • No. 5 • September, 1978
Back to Top